# SDR SWAA2022020991543

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Corroded
- Location: Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD ENTRY DOOR UPPER FWD DOOR STOP HAS CORROSION STA. 309.9 LBL 63 WL 275 / REMOVED THE FWD UPPER STOP BEARING PLATE FROM L1 DOOR TO F.O.M. REMOVED DAMAGE FROM UPPER FWD STOP FITTING IN AN AREA OF .75 X .75 X .45 IAW SRM 51-10-02-0G-0.15. DAMAGE FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLE IAW SRM 53-10-15-1A-1.4 E (2) FIG 108 DETAIL D. REMOVED FWD UPPER COVE PANEL AND CEILING PANEL ATTACH ANGLE TO FOM. REMOVED DAMAGED DOOR STOP AND INSTALLED NEW DOOR STOP IAW DWG 141A8180 AND SRM 51-40-02-0G-0. INSTALLED NEW STOP BEARING PALTE IAW AMM 52-11-01-400-801. INSTALLED UPPER FWD COVE PANEL AND CEILING ATTACH ANGLE IAW SRM 51-40-02-0G-0
